MAUDE Adverse Event Report: ARTHREX, INC. 4.5X14MM CORKSCREW FT, DISPS; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. 4.5X14MM CORKSCREW FT, DISPS; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number 4.5X14MM CORKSCREW FT, DISPS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-8927dsc corkscrew disposables kits tissue protector broke into pieces upon drilling.This was discovered during a case and broke inside the joint space."when using the drill guide to prep the bone, the blue tissue protector immediately broke into a few pieces as the drill began rotating.The metal portion on the inside of the tissue protector was lodged on the drill.".

Brand Name
4.5X14MM CORKSCREW FT, DISPS
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15577581
Report Number1220246-2022-05591
Device Sequence Number7367873
Product Code MDM
UDI-Device Identifier00888867131538
UDI-Public00888867131538
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number4.5X14MM CORKSCREW FT, DISPS
Device Catalogue NumberAR-8927DSC
Device Lot Number11725578
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/11/2022
Date Device Manufactured09/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown